Pacific Journal of Mathematics

Asymptotics. II. Laplace's method for multiple integrals.

W. Fulks and J. O. Sather

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 185-192.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037543

Mathematical Reviews number (MathSciNet)
MR0138945

Zentralblatt MATH identifier
0143.34804

Subjects
Primary: 41.50

Citation

Fulks, W.; Sather, J. O. Asymptotics. II. Laplace's method for multiple integrals. Pacific J. Math. 11 (1961), no. 1, 185--192. https://projecteuclid.org/euclid.pjm/1103037543


Export citation

References

  • [1] L. C. Hsu, Approximationsto a class of doubleintegrals of functions of large numbersr Amer. J. of Math., 7O (1948).
  • [2] L. C. Hsu, A theorem on the asymptotic behavior of a double integral, Duke Math. J., 15 (1948).
  • [3] L. C. Hsu, An asymptotic expression for an integralinvolving a parameter, Acad. Sinica Sci. Record, 2 (1949).
  • [4] L. C. Hsu, The asymptotic behavior of an integral involving a parameter, Sci. Rep. Nat. Tsing Hua Univ., 5 (1949).
  • [5] L. C. Hsu, On the asymptotic behavior of a class of multiple integrals involving a para- meter, Amer. J. Math., 73 (1951)
  • [6] L. C. Hsu, The asymptotic behavior of a kind of multiple integrals involving a para- meter, Quart. J. Math. Ser., 2 (1951).
  • [7] L. C. Hsu, A theorem concerning an asymptotic integration,Chung Kuo L Hsueh (Chinese Science), 2 (1951).
  • [8] L. C. Hsu, One kind of asymptotic integrals having absolute maximum at boundary points, Acta Math. Sinica, 4 (1954).
  • [9] L. C. Hsu, On an asymptotic integral, Proc. Edinburgh Math. Soc. (2), 10 (1956).
  • [10] P. G. Rooney, Some remarks on Laplace's method. Trans. Roy. Soc. Canada. Ill, 47 (1953).

See also

  • III : D. Sather. Asymptotics. III. Stationary phase for two parameters with an application to Bessel functions. Pacific Journal of Mathematics volume 12, issue 4, (1962), pp. 1423-1433.